# SDR DL75A050009

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 55,823 hours, 27,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 333101582
- Part serial: 001710
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF EMERGENCY LIGHTS ON RIGHT SIDE OF CABIN ILLUM.  ON PREFLIGHT THIS MORNING FOUND RIGHT EMERGENCY CHARGER C/B POPPED.  RESET AFTER TAKEOFF, DISCOVERED RIGHT EMERGENCY CHARGER C/B POPPED AGAIN, LEFT OUT.  INSPECTED CHARGER AND CANNON PLUG.  RESET BATTERY PACK IN CRADLE.  C/B NOW SECURE AND ALL LIGHT OPERATE CORRECTLY.
